Productions Scientifiques


  • L. CHORFI, Spectral study of an axisymmetric elastic layer, M2AN (Modélisation Mathématique et Analyse Numérique).Vol 35, no 5, (2001), 849-863.
  • F. REBBANI, N. BOUSSETILA & F. ZOUYED, Boundary value problem for partial differential equation with non-local boundary conditions, Proceedings of the Institute of Mathematics of the National Academy of Sciences of Belarus, (2001), 10: 122-125.


  • A.DJELLIT, N. BENOUHIBA, Existence and uniqueness of positive solution of a semilinear elliptic equation in ℝ^n, DEMONSTRATIO MATHEMATICA Vol. XXXV No 1(2002) 61-73.


  • L. ALEM, L. CHORFI, Théorème d’unicité pour un problème d’ondes élastiques, C. R. Acad. Sci. Paris, Série I, 336, (2003), 525-530.
  • L. CHORFI, L. ALEM, Sur une équation intégrale de la théorie de l’élasticité, Revue Sciences et Technologie de l’Université de Constantine. No 19, (2003), p. 17-12.


  • A.DJELLIT, N. BENOUHIBA, Asymptotic Estimates for the Eigenvalues of Some Nonlinear Elliptic Problems, Dynamical Systems and Applications, Proceedings, 5-10 July (2004), Antalya, Turkey,310-322


  • N. BOUSSETILA, F. REBBANI, Optimal regularization method for ill-posed Cauchy problems, Electron. J. Diff. Eqns., Vol. (2006), No. 147, 1-15.
  • N. BOUSSETILA, F. REBBANI, The modified quasi-reversibility method for ill-posed evolution problems with two-dimensional time, Analytic methods of analysis and differential equations, pp. 15-23, Camb. Sci. Publ., Cambridge, (2006). 978-1-904868-41-X Edits. A.A.Kilbas and S.V.Rogosin, Belarusian State University, Minsk.Analytic Methods of Analysis and Differential Equations: AMADE 2003.
  • L. ALEM, L. CHORFI, Solvability of singular integral system connected with seismic waves arround the borehole, Mathematical Models in Applied Sciences (M2AS), 29 (2006), 1953-1982.


  • F. ZOUYED, F. REBBANI & N. BOUSSETILA, On a Class of Multitime Evolution Equations with Nonlocal Initial Conditions, Abstract and Applied Analysis, Volume (2007), Article ID 16938, 26 pages.
  • H. SAKER, L. GHANNAM, A. DJELLIT & M.N. BENBOURHIM, The integral equations method with interface decomposition for the bi-Harmonic, Advanced Studies in Contemporary Mathematics, Vol 15(1), (2007), 69-86.
  • F. ZOUYED, F. REBBANI, On a class of multi-time evolution equations with nonlocal initial conditions, Abstract and Applied Analysis, Article ID 16938, Volume (2007), 26 pages.


  • N. BENOUHIBA, Properties of the positive solution of a semilinear elliptic partial differential equation in R^n, Nonlinear Analysis, Theory, Methods and Applications, Vol. 68 (2008), 577-581.


  • H. SAKER, A. DJELLIT, On a nonlinear boundary integral equation, Journal: Proceedings of the Jangjeon Mathematical Vol.12 No. 1, June (2009), 69-76.
  • A. S. BONNET, G. DAKHIA, C. HAZARD & L. CHORFI, Diffraction by a defect in an open waveguide: a mathematical analysis based on modal radiation condition, SIAM, J. Appl. Math. 70, 3 (2009)


  • S. MAZOUZI, N. TATAR, New bounds for a singular integrodifferential inequality, Math. Inequal. Appl., Vol 13, No 2, (2010), 427-435. URL
  • A. DJEBABLA, N.E. TATAR, Stabilization of the Timoshenko beam with thermal effect, Mediterranean Journal of Mathematics 7 (2010), 373-385. URL
  • H. SAKER, A. DJELLIT, On Some Nonlinear Integral Equation at the Boundary in the Potential Method, International Journal of Open Problems in Computer Science and Mathematics, Vol 3, N°4, (2010).
  • A. DJEBABLA, N.E. TATAR, Exponential stabilization of the Timoshenko system by a thermoviscoelastic damping, Journal of Dynamical and Control systems 16 (12), (2010), 180-210. URL


  • R. ATMANIA, S. MAZOUZI, On the oscillation of some impulsive parabolic equations with several delays, Archivum mathematicum, (BRNO),(2011) Tomus 47, 217–228. URL
  • N. BENOUHIBA, On the eigenvalues of weighted p(x)-Laplacian on R^N, Nonlinear Analysis, theory, methods and applications, Vol. 74 (2011), 235–243. URL
  • H. SEDDIKI, S. MAZOUZI, Existence and uniqueness results of some boundary value problem, J. Appl. Anal., No 17 (2011), 91-103
  • A. DJEBABLA, N.E. TATAR, Exponential stabilization of the Timoshenko system by a thermal effect with an oscillating kernel, Mathematical and computer modelling Vol. 54, (2011), 301-314. URL
  • L. CHORFI, P. GAITAN, Reconstruction of the interface between two-layered media using far field measurements, Inverse Problems 27, (2011), 1-19.
  • S. LABIDI, N.E. TATAR, Blow-up of solutions for a nonlinear beam equation with fractional feedback, Nonlinear Analysis, theory, methods and applications, Vol. 74 (2011), 1402-1409.
  • M. KARA, B. MEROUANI & L. CHORFI, Computation of the torsional modes in an axisymmetric elastic layer, Electronic Transaction on Numerical Analysis, Vol. 38, (2011), 303-316. URL
  • A. DEHICI, N. BOUSSETILA, Properties of polynomially Riesz operators on some Banach spaces, Lobachevskii Journal of Mathematics (2011), 32-39. URL
  • R. ATMANIA, S. MAZOUZI, Oscillation of some second order nonlinear impulsive delayed integrodifferential equation, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., Series A: Math. Analysis 18 (2011), 419-427. URL
  • A. BENRABAH, F. REBBANI & N. BOUSSETILA, A study of the multitime evolution equation with time-nonlocal conditions, Balkan Journal of Geometry and Its Applications, Vol.16, No.2, (2011), 13-24. URL


  • N. BENOUHIBA, Z. BELYACINE, A class of eigenvalue problems for the (p,q)-Laplacian in R^N, the International Journal of pure and applied Mathematics, Vol. 80 No.5 (2012), 727-737. URL


  • N. BENOUHIBA, Z. BELYACINE, On the solutions of the (p,q)-Laplacian at resonance, Nonlinear Analysis, theory, methods and applications, Nonlinear Analysis 77(2013), 74-81. URL
  • B. BERHAIL, L. CHORFI, Direct and inverse scattering problem in perturbed half-plane, UJMMS, Vol. 2 (2013)
  • N. BENOUHIBA, H. SAKER, Nonlinear eigenvalue problem without AMBROSETTI and RABINOWITZ condition: An ORLICZ space setting, the International Journal of pure and applied Mathematics, Vol. 84 No.5 (2013) 583-591. URL
  • R. ATMANIA, Local and extremal solutions of some fractional integrodifferential equation with impulses, Commun. Fac. Sci. Univ. Ank. Series A1, Volume 62, Number 1 (2013), 1-12.
  • A. BOUZITOUNA, N. BOUSSETILA & F. REBBANI, Two regularization methods for a class of inverse boundary value problems of elliptic type, Boundary Value Problems (2013), 2013:178. URL
  • A. BOUZAROURA, S. MAZOUZI, An Alternative Method for the Study of Impulsive Differential Equations of Fractional Orders in a Banach Space, Int. J. Differ. Equ., Vol. 2013 (2013), Article ID 191060, 12 pages. URL
  • N. BOUSSETILA, S. HAMIDA & F. REBBANI, Spectral Regularization Methods for an Abstract Ill-Posed Elliptic Problem, Abstract and Applied Analysis, Volume (2013), Article ID 947379, 11 pages. URL
  • H. SAKER, H. BOUGUERNE, The boundary integral method for the Laplace equation with mixed and oblique conditions, Adv. Studies Contemp. Math. 23 (2013), No 3, 483-490.


  • N. BENOUHIBA, A. BOUNOUALA, Multiple solutions to a Neumann problem with p(x)-Laplacian, Adv. Studies Contemp. Math. 24 (2014), No 2, 205-215. URL
  • F. ZOUYED, F. REBBANI, A modified quasi-boundary value method for an ultraparabolic ill-posed problem, Journal of Inverse and Ill-posed problem. , 22 (2014), 449–466. URL
  • R. ATMANIA, Positive solutions of an integrodifferential multi-point initial value problem with fractional order, Fractional Differential Calculus, (2014) Volume 4, Number2, 73-88. URL
  • H. SAKER, On the harmonic problem with Nonlinear Boundary Integral Conditions, International Journal of Analysis, vol. (2014), Article ID 976520, 5 pages. URL
  • A. BOUZAROURA, S. MAZOUZI, Existence Results for Certain Multi-Orders Impulsive Fractional Boundary Value Problem, Results in Mathematics, Volume 66, Issue 1–2, (2014), 1–20. URL


  • N. BENOUHIBA, Nonlocal eigenvalue problems in variable exponent Sobolev spaces, J. Nonlinear Funct. Anal. (2015), article ID 21. URL
  • A. LAKHDARI, N. BOUSSETILA, An iterative regularization method for an abstract ill-posed biparabolic problem, Boundary Value Problems (2015), 2015:55. URL
  • F. ZOUYED, D. DJEMOUI, An Iterative Regularization Method for Identifying the Source Term in a Second Order Differential Equation, Mathematical Problems in Engineering. Volume (2015), Article ID 713403, 9 pages. URL
  • L. CHORFI, L. ALEM, Stable algorithm for identifying a source in the Heat equation, Electronic Journal of Differential Equations, Vol. 2015, No. 267 (2015), 1-14. URL
  • N. BENOUHIBA, N. BOUNOUALA, Concave and Convex nonlinearities in nonstandard eigenvalue problems, Applied Math. In Tunisia, Springer Proceeding in Math. And Stat. (2015), 319-327. URL
  • D. DJEMOUI, F. ZOUYED, Quasi Boundary value method for an ill posed diffusion system, International Journal of Pure and Applied Mathematics. Volume 105 No. 3 (2015), 359-376. URL
  • R. HAMDOUCHE, H. SAKER, On the harmonic equation with nonlinear boundary conditions, The Australian journal of Math. Anal. And Appl. Vol. 12 (1) (2015), 1-9. URL


  • B. NEGGAL, N. BOUSSETILA & F. REBBANI, Projected Tikhonov regularization method for Fredholm integral equations of the first kind, Journal of Inequalities and Applications (2016), 2016:195. URL
  • H. SAKER, N. BOUSELSAL, On the Biharmonic problem with nonlinear boundary conditions, Indian J. pure Appl. Math. 47(3) (2016), 425-435. URL
  • A. BENRABAH, N. BOUSSETILA & F. REBBANI, Regularization of an abstract ill-posed CauchyProblem via general quasi-reversibility method, Applied Sciences, Vol.18, (2016), 1-17. URL
  • H. MEDJEKAL, S. MAZOUZI, On global existence of certain impulsive multi-orders fractional differential problem, Fixed Point Theory, Vol 17(2016), issue 2, 413-426. URL


  • S. MAZOUZI, N. TATAR, Long time behavior for a fractional Picard problem in a Hilbert space, Rendiconti del Circolo Matematico di Palermo Series 2, ISSN 1973-4409,
  • A. BENRABAH, N. BOUSSETILA & F. REBBANI, Regularization method for an ill-posed Cauchy problem for elliptic equations, Journal of Inverse and Ill-posed Problems (2017), Volume 25, Issue 3, 311–329. URL
  • B. KHELILI, N. BOUSSETILA & F. REBBANI, A modified quasi-boundary value method for an abstract ill-posed biparabolic problem, Open Mathematics (2017), 15, 1649–1666. URL
  • H. SAKER, The Laplace equation with nonlinear oblique boundary conditions, Palestine journal of Mathematics Vol. 6 (2017) 95-101. URL
  • I. DJERRAR, L. ALEM & L. CHORFI, Regularization method for the radially symmetric inverse heat conduction problem, Boundary Value Problems (2017) 2017:159. URL


  • L. ALEM, L. CHORFI, Stable approximation of the heat flux in an inverse heat conduction problem, Commun. Korean Math. Soc. 33 (2018), No. 3, 1025-1037. URL
  • L. SETARRA, R. ATMANIA, An inverse coefficient –source problem for a time-fractional diffusion problem, International Journal of Applied Mathematics and Statistics, (2018) 57 (3), 68-78. URL


  • R. ATMANIA, S. BOUZITOUNA, Existence and Ulam Stability results for two-orders fractional differential Equation, Acta. Math. Univ. Comeniae, (2019), Vol. LXXXVIII, 1, 1-12. URL
  • A. BENRABAH, N. BOUSSETILA, Modified nonlocal boundary value problem method for an ill-posed problem for the biharmonic equation, Inverse Problems in Science and Engineering, (2019), Vol. 27, Issue 3, 340-368. URL
  crsict 2014: